# SDR DLL10971369

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority  Valve
- Condition: Failed
- Location: Rt Mlg
- Component: 22969
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-SYS HYD WENT TO .25 LOW QTY WHEN GEAR WAS EXTENDED.  ALL POM PROCEDURES COMPLIED WITH.  GEAR EXTENED NORMALLY.  NO NOSE WHEEL STEERING.  MTC FOUND CAP FOR DIFFERENTIAL        PRIORITY VLV ON RT MLG PHASE CONTROL VLV ASSY BLOWN OUT.  REPLACED SAME.
